# SDR 2003F00213

- Difficulty date: February 11, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: M31104
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, OUT OF KDTW, THE LEFT ENGINE AMBER 'VIBRATION EXCEEDANCE' CAS MESSAGE WAS RECEIVED.  POWER ON THE LT ENGINE WAS REDUCED, IAW THE AFM, AND THE MESSAGE EXTINGUISHED.  THERE FORE, THE TRIP CONTINUED TO DESTINATION AND AACI MX PROVIDER AT KDTW WAS CONTACTED.  LEFT ENGINE FAN BALANCE WEIGHT WAS REINSTALLED IN THE INCORRECT POSITION AFTER NDT INSPECTION OF FAN HUB.   ENGINE VIBRATION EXCEEDANCE INSPECTIONS HAVE BEEN COMPLETED PER THE BR710 MAINTENANCE MANUAL CHAPTER 71-00-00.  FUEL TUBE NR 20 HAS BEEN REPLACED PER THESE INSTRUCTIONS.  NO DISCREPANCIES NOTED DURING THESE REQUIRED INSPECTIONS.  THE LT ENGINE FAN WAS BALANCED PER THE TRIM BALANCE PROCEDURES IN THE BR710 MAINTENANCE MANUAL CHAPTER 71-00-00
